<< Previous Topic | Next Topic >>Return to Index  

TMI... faint/only on TP "spotting" while on Clomid

January 24 2012 at 7:23 PM
Anon for this  (no login)

 
Hi,
I hope someone can answer this for me. I'm doing an IVF cycle with a combo of Clomid and some Follistim. I am on 100 mg of Clomid.
Now, I know, there is no reason for me to check TP, but I did a few times today and saw in the CM tiny threads of red. I mean really tiny, but there.

I've looked online for anything about CLomid and spotting, but can't find much. Not even sure I can call this spotting. Maybe it's because of my internal ultrasound yesterday; maybe it irritated me.

Does anyone know or has anyone experienced this? Follies yesterday included a 17 as the largest, so I don't think I've ovulated since then, but is that possible and could that be causing this teeny tiny spotting?

Thanks!

 
 Respond to this message   
AuthorReply
anna
(Login annawaiting26)

Re: TMI... faint/only on TP "spotting" while on Clomid

January 24 2012, 7:42 PM 

I have never used clomid, buy my RE always insists that if I see smallest red spot at the middle of IVF I should let him know. I would definitely recommend u telling ur clinic about it in the morning.

Please excuse any typos, typed from my cell phone!!!

IVF #1...no fertilization
IVF #2...E2 drop, canceled
IVF #3...E2 drop, canceled
Gearing up for IVF #4

 
 Respond to this message   
Sara H
(no login)

Alwasy good to call but...

January 25 2012, 10:18 AM 

I bet you are right about the exam. Or, have you been BD already or checking your cervix?

If it is only I tiny but I would not worry but always better to call and ask... I mean, they do work for you after all! happy.gif

Hang in there,
Sara H


 
 Respond to this message   
 
  << Previous Topic | Next Topic >>Return to Index  
Find more forums on FertilityCreate your own forum at Network54
 Copyright © 1999-2017 Network54. All rights reserved.   Terms of Use   Privacy Statement